| Model Number |
LOGIC CR TIB INSERT STD, SZ 3, 9MM |
| Medical Device Problem Codes |
Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Osteolysis (2377)
| Date of Event |
08/11/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, the patient had an initial right tka on (b)(6) 2019.The patient was revised on (b)(6) 2022 due to wear of the insert.The patient was last known to be in stable condition following the event.No other medical history/patient information provided.
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: 02-010-03-0330 - logic cr femoral cem, right, sz 3 (b)(4).02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t (b)(4).1400-ag - cemex gento low viscosity 40g kit ab3521.200-02-35 - three peg patella 35mm (b)(4).204-32-01 - fluted stem extension 11l x 12 mm (b)(4).204-70-00 - tibial stem ext.Screw (b)(4).Recall: z-0021-2022.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of tibial loosening, prosthesis wear, and patellar loosening.Or due to inclusion of the polyethylene in the packaging recall.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.